# SDR USAA040011

- Difficulty date: February 2, 2004
- Submitted: April 7, 2004
- Operation: Air carrier
- Aircraft: N391US
- Make and model: Boeing 737-3B7
- Aircraft serial: 23313
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Part time: 51,807 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND SKIN CRACKED .5 INCH, BS 727D AND S22L.  CUT OUT DAMAGED AREA AND INSTALLED AN EXTERNAL DOUBELR PER SRM 53-00-01 FIG 229.  (M)
